Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Boundary value estimates for harmonic forms

Authors: T. Iwaniec, M. Mitrea and C. Scott
Journal: Proc. Amer. Math. Soc. 124 (1996), 1467-1471
MSC (1991): Primary 31B25; Secondary 58G99
MathSciNet review: 1301031
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a bound for the $L^2$-norm of harmonic forms in terms of certain $L^p$-norms of their normal and tangential components. In turn, this is used to show the $L^2$-norm equivalence of the normal and tangential components of harmonic forms on manifolds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 31B25, 58G99

Retrieve articles in all journals with MSC (1991): 31B25, 58G99

Additional Information

T. Iwaniec
Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244

M. Mitrea
Affiliation: School of Mathematics, University of Minnesota, 127 Vincent Hall, 206 Church Street S.E., Minneapolis, Minnesota 55455

C. Scott
Affiliation: Department of Mathematics, University of Wisconsin, 334 Sundquist Hall, Superior, Wisconsin 54880

Keywords: Harmonic form, differential form, $\mathcal L^p$-norm
Received by editor(s): July 26, 1994
Received by editor(s) in revised form: October 17, 1994
Additional Notes: The first author was partially supported by NSF grant DMS 9401104
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1996 American Mathematical Society